Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had Hiranya operation, uterus removal. Having sleeplessness, sudden sweating, headache, indigestion, morning sickness. Solution?

my mother has 5o years old now.last 1 year before she had iraniya operation no net fixed in the stomach .only 1.2cm below the stomach.but now she suffered more problem.the problem is no sleep,suddenly more sweating,body fully irritation,heavy headache ,more fear ,2(or)3 days once undigestion,morning vomiting sensation. in operation time uterius also removed.then we think again to take scan they ask no problem.what we do sir.we take tablets for everything.but they suffered more problem.please tell me sir what we do..
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
get an ultrasound abdomen and pelvis first to rule out gallstones.since she has had uterus removal she may be suffering from post menopausal symptoms she needs calcium supplementation and reassurance that this is abnormal phenomenon. however see your gynaec doctor.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor